# SDR FDEA202207181763

- Difficulty date: July 18, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 657N43044
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT AT L4 DOOR CORRODED AT FASTENER HOLE BS 1661 BL 54L ACCOMPLISHED FEDEX EA # F-5310-T0369397-P1 : FUSELAGE, MAINFRAME - FLOOR WEB. STA   1661, LBL58, CORROSION
